# SDR FDEA202208312118

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 64,948 hours, 25,005 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER O/B HINGE ARM OUTSIDE SURFACE FOUND DELAMINATION.   SIZE: 35MM*40MM, DEPTH: 1.7MM COMPLIED WITH EA: 6-5750-T0370080 P1. TITLE: WING - FLIGHT SURFACES - LH 4# SPOILER  CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. REPAIRED THE LH WING #4 SPOILER   CENTER O/B HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
